On some nonlinear equations

  • Ioannis K. Argyros New Mexico State University.
Palabras clave: Quadratic equation, Banach space, large solutions


A new method for finding large solutions of quadratic equations is presented.

Biografía del autor/a

Ioannis K. Argyros, New Mexico State University.
Department of Mathematics.


1. Argyros, I.K. Quadratic equations and applications to Chandrasekhar's and related equations. Bull. Austral. Math. Soc. Vol. 32, Nº 2, (1985), pp. 275-292.

2 Kantorovich, L.V. Functional analysis and applied mathematics. Uspeki Mat. Nauk, (1948), pp. 89-185.

3 Kelley,C. T. Approximation of solutions of some quadratic integral equations in transport theory. Journal of Integral Equations, 4, (1982), pp. 221-237.

4 McFarland, J. An iterative solution of the quadratic equation. Proc. Amer. Math. Soc., 9, (1958), pp. 824-830.

5. Rall, L. B. Quadratic equations in Banach space. Rend. Circ. Math.Palermo, 10, (1961), pp. 314-332.

6 _____. Solution of abstract polynomial equations by iterative methods. University of Wisconsin, Technical report Nº 892, (1968)

7 Nonlinear functional analysis and applications. Academic Press, New York, (1971) .
Cómo citar
Argyros, I. (2018). On some nonlinear equations. Proyecciones. Revista De Matemática, 7(15), 75-82. https://doi.org/10.22199/S07160917.1988.0015.00005